Mucinex Sinus-Max Liquid Severe Congestion Relief

Mucinex Sinus-Max Liquid Severe Congestion Relief


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Acetaminophen: Pain relieverGuaifenesin: ExpectorantPhenylephrine HCl: Nasal decongestant


Active Ingredients...PurposesAcetaminophen 650mg...Pain RelieverGuaifenesin 400mg...ExpectorantPhenylephrine HCl 10mg...Nasal Decongestant Anhydrous Citric Acid, Edetate Disodium, FD&C Blue #1, FD&C Red #40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbital, Sucralose, Trisodium Citrate Dihydrate*, Xanthan Gum.*May Contain This Ingredient.


Directions• do not take more than directed (see Overdose warning)• do not take more than 6 doses in any 24-hour period• measure only with dosing cup provided• do not use dosing cup with other products• dose as follows or as directed by a doctor• mL = milliliter• adults and children 12 years of age and older: 20mL in dosing cup provided every 4 hours.• children under 12 years of age: do not use Other information• each 20mL contains: sodium 12mg• store between 20–25degC (68–77degF)• do not refrigerate• dosing cup provided

Always refer to the actual package for the most accurate information